# SDR AUS20021008

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C404
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 12310122
- Condition: Cracked
- Location: Fuselage, Stabil
- Part time: 13,717 cycles
- Component: Fuselage, Stabil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FIN ATTACHMENT FITTING CRACKED IN AREA ADJACENT TO THE LH BOLT HOLE. FOUND DURING INSPECTION IAW AD/C206/7A4.
